Invariant Relationships in Theory of Optimally Controlled Systems / Kiforenko, B. M., Kiforenko, S. I. (2022)
Ukrainian

English  International Applied Mechanics   /     Issue (2022, 58 (1))

Kiforenko B. M., Kiforenko S. I.
Invariant Relationships in Theory of Optimally Controlled Systems


Download publication will be available after 03/01/2024 р., in 9 days

Cite:
Kiforenko, B. M., Kiforenko, S. I. (2022). Invariant Relationships in Theory of Optimally Controlled Systems. International Applied Mechanics, 58 (1), 71-84. http://jnas.nbuv.gov.ua/article/UJRN-0001321198 [In Ukrainian].

 

Institute of Information Technologies of VNLU


+38 (044) 525-36-24
Ukraine, 03039, Kyiv, Holosiivskyi Ave, 3, room 209